I had breast augmentation on June 23rd. Around two weeks post op I started to get a few little bumps that itched...soon I had a full blown rash. At first it was mainly in between my breasts. I went to the surgeon who put me on a Medrol dose pack and gave me some ointment called Betamethasone Dipropionate. The Medrol dose pack cleared it up a lot, but not completely. Once I completed the dose pack it started coming back. It came back worse than it was before and is on the underneath of my breast and on my sides where my bra is. Then at the request of the surgeon I went to a dermatologist. He said he was not sure what it was and told me to stop the first cream and gave me Hydrocortisone Iodoquinol. I used this for the weekend and the rash was worse with redness going up the sides of my breast and they became warm to touch. I never had a fever. I called the dermatologist and he took me off the Hydrocotisone cream and put me on Clindamycin Phosphate gel and told me to also use the Betamethasone as well. I started these creams together on Monday night. The rash does not appear to be getting any better. I am itching sooo bad. Both the surgeon and dermatologist assure me that it is not the implants that I am allergic to. I have not switched detergents or anything like that. I just wanted bigger breasts. :( I don't know what to do or how many different creams there are left to give me....any help would be MUCH appreciated!